D-CIS Publication Database

Publication

Type of publication:Article
Entered by:JOSM
TitleA linear theory for control of non-linear stochastic systems
Bibtex cite ID
Journal Physical Review Letters
Year published 2005
Volume 95
Number 20
Pages 200-201
ISSN 0031-900
Keywords linear theory,non-linear stochastic systems
Abstract
We address the role of noise and the issue of efficient computation in stochastic optimal control problems. We consider a class of nonlinear control problems that can be formulated as a path integral and where the noise plays the role of temperature. The path integral displays symmetry breaking and there exists a critical noise value that separates regimes where optimal control yields qualitatively different solutions. The path integral can be computed efficiently by Monte Carlo integration or by a Laplace approximation, and can therefore be used to solve high dimensional stochastic control problems
Authors
Kappen, Hilbert J.
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Attachments
 
Total mark: 5